# SDR ASAA2024042449243

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 2,253 hours, 577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT PHOTOLUMINESCENT STRIPS FWD CABIN JUST AFT OF FWD GALLEY WONT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED BOTH PHOTOLUMINESCENT STRIPS REF AMM 33-51-15.
